# SDR C2XA01BT104

- Difficulty date: May 3, 2001
- Submitted: May 28, 2001
- Operation: Air carrier
- Aircraft: N99838
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 259
- Aircraft time: 18,491 hours, 24,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YUL---DURING 2C INSPECTION, MAINTENANCE REPORTED TWO CRACKS FOUND ON JOINING BRACKET AT FRAME 29 STRINGER 2R AND 2L.  BRACKETS FABRICATED IAW ATR42 SRM 53-91-80 FIGURE 102 AND INSTALLED IAW ATR42 SRM 51-25-01.  AIRCRAFT RETURNED TO SERVICE.
